# SDR SWAA2024052177484

- Difficulty date: April 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO LH SECTION 2 FLOOR TO SIDEWALL SUPPORT BS 752-847; LBL 21; WL 160.<[01] REMOVED AND REPLACED AT ACB; FLOOR TO SIDEWALL SUPPORT P/N 146A7502-27 LOCATED BETWEEN BS 727 TO BS 847 LBL 21 WL 160 IAW B-737-700 SRM 51-40-02 DWG# 146A7500 REV: A.
